CSN Login
Members Online: 18

radiation therapy to pelvis and side effects

sherrylee
Posts: 19
Joined: Jun 2010

Hi

I have colon cancer and recently had radiation therapy to my pelvis. I had my last radiation on Dec 22 and I'm now having an odorous (sorry if this is gross) discharge from my vagina, is this a side effect? Should i call my oncologist, radiation oncologist or gyn? Any help would be great. THanks!

beckyracn's picture
beckyracn
Posts: 323
Joined: May 2009

Sherry,
The radiation kills off a lot of good cells as well as the bad. It sounds like your body is shedding these, but do not mess around with this. Call your docs asap! Good luck.

jazzy1's picture
jazzy1
Posts: 1387
Joined: Mar 2010

I had 33 external rad to pelvic area - uterine cancer. I had bowel issues nothing in the vaginal area. Yes definitely, if you've not done this yet, call your doc.

Good luck!
Jan

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network